MathSciNet Relay Station
MathSciNet bibliographic data
MR242056 (39 #3391) 52.30
Calabi, L.; Hartnett, W. E. A Motzkin-type theorem for closed nonconvex sets. Proc. Amer. Math. Soc. 19 1968 1495–1498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement